# SDR DALA2015031002062

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOASTAL ATTACH BRACKET CRACKED AND MISSING FASTENERS.  APPROXIMATELY, STA 1320, LBL 45 MARKED.  REMOVED CRACKED BRACKET AND FABRICATED AND INSTALLED NEW IAW SRM. 1854134.
